Skip to Main content Skip to Navigation
Journal articles

Homogenization of variational problems in manifold valued Sobolev spaces

Abstract : Homogenization of integral functionals is studied under the constraint that admissible maps have to take their values into a given smooth manifold. The notion of tangential homogenization is defined by analogy with the tangential quasiconvexity introduced by Dacorogna et al. [Calc. Var. Part. Diff. Eq. 9 (1999) 185-206]. For energies with superlinear or linear growth, a Γ-convergence result is established in Sobolev spaces, the homogenization problem in the space of functions of bounded variation being the object of [Babadjian and Millot, Calc. Var. Part. Diff. Eq. 36 (2009) 7-47].
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00265697
Contributor : Jean-François Babadjian <>
Submitted on : Wednesday, March 19, 2008 - 9:55:07 PM
Last modification on : Tuesday, December 8, 2020 - 10:36:09 AM

Links full text

Identifiers

Citation

Jean-François Babadjian, Vincent Millot. Homogenization of variational problems in manifold valued Sobolev spaces. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (4), pp.833-855. ⟨10.1051/cocv/2009025⟩. ⟨hal-00265697⟩

Share

Metrics

Record views

521